38-year-old woman vaccinated against Covid-19, who developed a deep vein thrombosis weeks after getting vaccinated, died due to complications caused by the vaccine, coroner says
In the last two weeks, the number of new Covid-19 cases has been declining globally and per the NY Times Covid-19 tracker, the 14-day daily average number of cases on Saturday reached 493,855 which is 17% decline. Health experts continue to advise that the best weapon against the deadly virus remains the Covid-19 vaccine, which provides a decent protection against the virus for months after the last dose.
Since the Covid-19 vaccination process began, thousands of people reported unwanted side effects and complications as a result of the vaccines, but CDC says that serious side effects that could cause a long-term health problem are extremely unusual following any vaccination, including COVID-19 vaccination. The benefits of COVID-19 vaccination outweigh the known and potential risks.
Deaths caused by the Covid-19 vaccines are extremely rare, but the number of these cases is growing as more and more people are getting vaccinated against Covid-19. A 38-year-old woman, who died after developing a deep vein thrombosis – a type of blood clot – after having the vaccine last year, died of complications arising from the vaccine, a coroner has ruled.
As reported by the Daily Mail, K. Dunley from UK was vaccinated with the AstraZeneca vaccine last March, but two months later, she collapsed and was rushed to a local hospital where she died despite doctors’ efforts to save her life. The cause of the death was not immediately ruled, but the tests conducted after her death have showed that Dunely had developed a blood clot in her leg had travelled to her lung. Just more than a year after her death, a coroner has ruled her death was linked to ‘complications of the vaccine’.
During the inquest that took place few days ago, it was revealed that Dunley was receiving a medication to prevent clotting after getting the Covid-19 vaccine since several of her older family members have history of deep vein thrombosis. Two weeks after being vaccinated, Dunley had developed the condition in her leg and she was taking the anti-coagulant Apixaban for nearly two months. For still unknown reason, she stopped receiving the medication a week before he died.
“She had the AstraZeneca vaccine on March 2, 2021. She had deep vein thrombosis two weeks after. She stopped the apixaban and one week after she was unwell with lethargy and shortness of breath. She attempted to mobilize to the toilet and collapsed. She had convulsions,” the assistant coroner, Daniel Howe, said.
“On arrival of the ambulance crew she was alert but pale and sweaty. She remained short of breath. She went into cardiac arrest at the Royal Stoke and resuscitation was attempted. Sadly, Dunley died at the hospital, and a post-mortem found the blood clot in her leg had moved up into her lung, killing her,” the ass. coroner continued.
“Kelly passed away at the Royal Stoke from a pulmonary thromboembolism from deep vein thrombosis after receiving the vaccine and after ceasing to take her medication. The cause of death was the pulmonary embolism caused by deep vein thrombosis. It was complications of the vaccine,” he finished.